# SDR TWRA97188

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 65B0767321
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-SERVICE, FOUND PASSENGER CABIN WINDOW NR 29L CRACKED AT LEADING EDGE OF WINDOW.  REMOVED AND REPLACED CABIN WINDOW NR 29L AS PER MM 56-21-01.  (M)
